# SDR UF6A990301

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AW
- Make and model: Bag ATP
- Aircraft serial: 2021
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 10620BAC6
- Condition: Faialed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 5717 - CABIN EMERGENCY LIGHTS INOPERABLE.  MAINTENANCE REMOVED AND REPLACED COCKPIT EMERGENCY LIGHT PBSI.  SYSTEM OPS CHECKED GOOD. (X)
